# SDR USAA2009110493021

- Difficulty date: November 3, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 44,216 hours, 16,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012887
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 85 - PHX - EEL - EMERGENCY LENS COVER MISSING AT SEAT 3C.  MAINTENANCE INSTALLED NEW EMERGENCY LENS COVER AT SEAT 3C.
